| Model Number |
N/A |
| Medical Device Problem Codes |
Disconnection (1171); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of judy0418 showed 13 other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported that plastic clip comes away from the sticky adhesive pad.Happened with total to date x4.Of those, 3 were used on patients and fell apart within 3 days.1 sample being returned straight from packet not used on patient, where gentle pulling caused the plastic clip to separate easily.This report addresses the third device.
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.This report addresses the statlock returned without packaging.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a detached retainer is confirmed and was determined to be manufacturing related.Two picc plus statlock devices with tricot pads and adjustable posts were returned for evaluation.One of the samples was returned in opened packaging with a label indicating pn:pic0220 and ln:judy0418.The second sample was returned without kit packaging or a label.An initial visual observation showed the sample returned outside of any packaging was missing the liners on the back of the pad and use residue was observed on the pad.The retainer of each sample was observed to be completely detached.A microscopic observation revealed poor adhesive coverage on the underside of both retainers.The investigation was forwarded to the manufacturing facility for further evaluation, and awareness training was performed with the manufacturing operators regarding this complaint.A lot history review (lhr) of judy0418 showed 13 other similar product complaint(s) from this lot number.
Event or Problem Description